Pain Reliever Plus Compare to Excedrin Tablets (100/BT)

Pain Reliever Plus Compare to Excedrin Tablets (100/BT)

• Each tablet contains 250mg acetaminophen, 250mg aspirin, 65mg caffeine
• Compare to Excedrin

ITEM #: MLOTC513559

Liquid error: Could not find asset snippets/duckFees-code.liquid